# SDR AALA20160905013

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 72,790 hours, 38,193 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38828258
- Part serial: A383C
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU SUPPLYING PACK AFTER LANDING, FUEL SMELL NOTICED IN COCKPIT AND CABIN. ACCOMPLISHED MCM 21-96-01, REMOVED AND REPLACED APU FUEL CONTROL IAW AMM 49-30-01.
